# SDR CA970624010

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 150M
- Engine: Cont O200A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Frames
- Part number: 04140601
- Condition: Cracked
- Location: Lt Seat Foot
- Component: Cessna, 04140601
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT HAND INBOARD SEAT FOOT FOUND BROKEN OFF AT THE PORTION OF TUBING WELDED TO THE SEAT FRAME BOTTOM. THE RIGHT HAND SEAT AT THE SAME LOCATION WAS FOUND TO BE CRACKED. SEAT FABRIC MUST BE REMOVED IN THIS AREA TO EXPOSE THE WELDED FRAME MEMBERS.
